I have had a bad skin reaction to the treatment. My skin is dry, itchy, scaly and sore. Can anybody suggest anything to help calm and reduce my reaction?
Any suggestions would be appreciated.
I recently had a d&c and was given Septra after my surgery for a UTI (that I didn't end up having). That entire ...3 REPLIES
My mom is 60 year old, hypertensive, diabetic, ra on treatment. She's been on Lefra for rheumatoid arthritis for mor...1 REPLY
I finished 10 days worth of amox-clav 875 and the last day I developed dark urine, a whole body itch, nausea and loss of...3 REPLIES
I was given a shot of Lovenox after being admitted to the hospital. I had NEVER had Lovenox before. I felt just fine whi...3 REPLIES
I recently was treated for a UTI with 100mg of Nitrofurantoin twice a day for 10 days. 11/23/16 through 12/3/16. On 12/6...2 REPLIES
Should I stop doxycycline if after taking 3 doses I have slightly blurry vision? It was prescribed for bronchitis. ## Yo...2 REPLIES
How long after taking your first pill can you have a reaction to it? I have taken one over 3 hours ago and felt like it ...2 REPLIES
I am on round 3 of macrobid for a UTI that won't go away. Mainly, I have had two weeks of diarrhea and wonder how co...2 REPLIES
I was admitted in the hospital for 4 days, due to a severe reaction to poison ivy. Both of my legs were really swollen, ...2 REPLIES
I am prescribed Lyrica and Pristiq for Fibromyalgia and depression and oxycodone for occasional pain from knee replaceme...2 REPLIES